Dog Forum banner

1 - 6 of 6 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter #1
Hi everyone I am new and a bit desperate to see if anyone has experienced this.. My puppy is about 14 weeks and got his second booster for parvo this past friday and second dose of trifexis this past saturday. After the first booster and dose he got diarrhea and didn't have much of an appetite, same thing is happening this time buuuuut the first time i had him blocked off in our to only in the living room and didn't have access to rest of my home because he was still getting a hang of training to use the bathroom on the training pad. From that time (about a month) til now he got fully trained and we let hkm roam around the house and I don't know if he could've got into something. Ok i'm rambling I just want to know if anyone experienced diarrhea and lack of appetite in their fur babies after vaccine and trifexis??? Thanks

Sent from my SM-G928T using Tapatalk
 

·
Registered
Joined
·
501 Posts
Yup...lethargic for day, temp lack of appetite and soft stool is common with any medications.
 

·
Registered
Joined
·
2,343 Posts
I am not a big fan of trifexis. Ours did ok for the first several doses, then started reacting, lethargic, wouldn't eat. Then after a dose, she lost about 80% control of her back legs, for about 24 hours. Trifesis kills fleas by disabling their nervous system, and about all I could come up with, was it was going after our dogs nervous system. Needless to say, she does not get that, we are back to frontline, which works and she does not react to.
 
1 - 6 of 6 Posts
Top